# SDR AUS20011282

- Difficulty date: November 24, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 5324
- Condition: Fod
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SYSTEM NON-RETURN VALVE JAMMED OPEN BY FOD CAUSING A FUELIMBALANCE BETWEEN NO1 AND NO2 TANKS. INVESTIGATION FOUND APLASTIC BLANK WAS JAMMING THE VALVE OPEN. SUSPECT FOD WAS A BLANKING CAP FROM BOOST PUMP PRESSURE LINE. BOOST PUMP HAD BEEN REPLACED PRIOR TO RECEIPT BY VIRGIN BLUE. PERSONNEL/MAINTENANCE ERROR. FOD.
